# SDR DALA13012653134

- Difficulty date: March 18, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 30,199 hours, 15,833 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT DOOR SILL FWD GIRTBAR FITTING MATING SURFACE HAS CORROSION AROUND HOLES.  REMOVED CORROSION IAW-74-00,  FOUND OUT OF LIMITS IAW SRM 53-41-14, FIG 101.  REPAIRED IAW ERA 512308-14, REV "O" SECTION I AND SRM 53-41-14, FIG 201.
